# SDR REXA2017112001202

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 7,669 hours, 5,272 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR HANDLE HOUSING CRACKED AT BASE OF HANDLE  REMOVED AND REPALCED AVIONICS DOOR HANDLE HOUSING I.A.W. CRJ 900 SRM
51-42-21 OPS TEST OF AVIONICS DOOR C/W / GOOD IAW CRJ 900 AMM       
52-42-00-710-801                                                    
AAR AP 382
